# SDR CA110420011

- Difficulty date: April 15, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 3,904 hours
- Engine: Lyc O540F1B5
- System (JASC): 7323 · Turbine Governor
- Part: Controller
- Part number: D2781
- Condition: Fluctuates
- Location: Engine Governor
- Part time: 252 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RPM FLUCTUATING. REPLACED GOVERNOR CONTROLLER.
